# SDR USAA2014052700008

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 20,367 hours, 6,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: A12SA
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE MISSING VOLUME KNOB.  REPLACED MEGA PHONE.
